A remark on the convergence of the Tikhonov regularization without monotonicity - Université des Antilles Access content directly
Journal Articles Mathematical Inequalities and Apllications Year : 2004

A remark on the convergence of the Tikhonov regularization without monotonicity

Abstract

Relying on an idea of T. Pennanen, we use a localized version of maximal hypomonotonicity, and prove that it is enough to guarantee the local convergence of the Tikhonov regularization. In the process, we revisit this method which together with the help of the analysis developed by T. Pennanen allows us to obtain the desired result.
No file

Dates and versions

hal-00779258 , version 1 (21-01-2013)

Identifiers

  • HAL Id : hal-00779258 , version 1

Cite

Abdellatif Moudafi. A remark on the convergence of the Tikhonov regularization without monotonicity. Mathematical Inequalities and Apllications, 2004, 7 (2), pp.283-288. ⟨hal-00779258⟩

Collections

UNIV-AG TDS-MACS
75 View
0 Download

Share

Gmail Facebook X LinkedIn More